Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complex-valued stable measures and their domains of attraction


Authors: Ludwig Arnold and Johannes Michalicek
Journal: Trans. Amer. Math. Soc. 135 (1969), 143-158
MSC: Primary 28.65; Secondary 42.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0237746-1
MathSciNet review: 0237746
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Arnold and J. Michalicek, Complex-valued stable measures and their domains of attraction, Tech. Summary Rep. No. 805, Math. Res. Center, Univ. of Wisconsin, Madison, 1967.
  • [2] -, On the norm of stable measures, Bull. Amer. Math. Soc. 74 (1968), 364-369. MR 0225104 (37:699)
  • [3] H. Bergström, Limit theorems for convolutions, Almqvist & Wiksell, Stockholm, 1963. MR 0161363 (28:4570)
  • [4] A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionelle, Neuvième Congrès des Math. Scand., 1938, pp. 345-366.
  • [5] A. Beurling and H. Helson, Fourier-Stieltjes transforms with bounded powers, Math. Scand. 1 (1953), 120-126. MR 0058009 (15:307c)
  • [6] W. Feller, An introduction to probability theory and its applications, Vol. II, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [7] B. W. Gnedenko and A. N. Kolmogorov, Grenzverteilungen von Summen unabhängiger Zufallsgrössen, Akademie-Verlag, Berlin, 1959; English transl., Addison-Wesley, Cambridge, Mass., 1954. MR 0107295 (21:6020)
  • [8] E. Hewitt and K. Stromberg, Real and abstract analysis, Springer-Verlag, New York, 1965. MR 0367121 (51:3363)
  • [9] J. Karamata, Sur un mode de croissance régulière des fonctions, Mathematica 4 (1930), 38-53.
  • [10] D. I. Ljalina and Ju. P. Studnev, Limit distributions for functions of class V in a multiplicative scheme, First Republ. Math. Conf. of Young Researchers, part II, Akad. Nauk Ukrain. SSR Inst. Mat., Kiev, 1965, pp. 424-431. (Russian) See also MR 33 # 759. MR 0192534 (33:759)
  • [11] E. Lukacs, Characteristic functions, Griffin, London, 1960. MR 0124075 (23:A1392)
  • [12] W. Rudin, Fourier analysis on groups, Interscience, New York, 1960. MR 0152834 (27:2808)
  • [13] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, Oxford, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.65, 42.00

Retrieve articles in all journals with MSC: 28.65, 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237746-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society